# SDR C2XA99CL108

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PVD - FLT 4043 - THE CREW REPORTED THE ENGINE NR 2 REV DISAGREE INDICATION ON TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE DEACTIVATED THE T/R IAW EMB145 MM 78-31-01 AND 78-33-01 AND RELEASED THE AIRCRAFT IAW MEL 78-34-00 CAT 'C' CONTROL NUMBER 184953.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
